# SDR C2XA02TY148

- Difficulty date: September 23, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14500492401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE PROFILE Z AFT OF FRAME 23.  MAINTENANCE REMOVED AND REPLACED THE PROFILE Z.  IAW EMB 135/145 SRM-51-40-02, CPM-51-21-04,05.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
